Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for withdrawal symptoms of Humira

My dermatology doctor prescribed Humira to me because of my psoriasis. I started using Humira in February 2015 and stopped using it after 6 months after having cough, asthma, shortness of breath, whizzing and hard urinating. I am skin was not healed. After I stopped Humira, my 2 eyelids became sowollen, the asthma, shortness of breath,whizzing and problem of urinating continues and also found adenoma in my pituary gland. I know these are side effects of Humira. Am I right?
Wed, 27 Feb 2019
Report Abuse
Oncologist 's  Response
Hi,

During the withdrawal period, patients re-experienced symptoms of psoriasis over time with a median time to relapse (decline to PGA “moderate” or “worse”) of approximately 5 months. Patients who participated in this study were undergoing long term monotherapy treatment with adalimumab.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Monish De, Oncologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for withdrawal symptoms of Humira

Hi, During the withdrawal period, patients re-experienced symptoms of psoriasis over time with a median time to relapse (decline to PGA “moderate” or “worse”) of approximately 5 months. Patients who participated in this study were undergoing long term monotherapy treatment with adalimumab. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Monish De, Oncologist